# SDR R61A201811021107

- Difficulty date: October 30, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 27,525 hours, 21,638 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAILED. DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED SLAT FAIL FIM 27-81-00-810-803A. CLEARED SLAT INHIBITS, EICAS MESSAGE CLEARED AT THIS TIME. FLAPS/SLATS OPS CHECK GOOD AT THIS TIME.
